# SDR CA090930003

- Difficulty date: September 4, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 11,288 hours
- Engine: Ge CF348C5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: CC67058076200
- Condition: Cracked
- Location: Fuel System
- Part time: 12,804 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RT WING FLUX VALVE DRAIN TUBE FOUND CRACKED FROM POSSIBLE WATER FREEZING AND ALLOWED FUEL TO ESCAPE THE RT WING.  LINE REPLACED.
